# SDR USAA2013020500010

- Difficulty date: January 5, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 40,905 hours, 14,919 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55280001004
- Part serial: HF3083
- Condition: Saturated
- Location: Lt Elevator
- Part time: 40,905 hours, 14,919 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - TRAPPED WATER INDICATION ON LEFT ELEVATOR UPPER SKIN SURFACE BETWEEN RIB 7 TO RIB 8 APPROX 13 INCHES FROM TRAILING EDGE.  REPAIRED LEFT ELEVATOR UPPER SKIN SURFACE IAW A321 SRM 55-21-11.
